# SDR RAIA980810

- Difficulty date: August 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N550HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41039
- System (JASC): 3160 · Central Display
- Part: Symbol Generator
- Part number: 7011672112
- Condition: Failed
- Location: E/E Bay
- Part time: 3,232 hours
- Stage of operation: CR
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

FLT 7669 - JFK - FIRST OFFICERS EHSI AND EADI FLICKER IN FLIGHT.  MAINTENANCE REPLACED RIGHT EFIS SYMBOL GENERATOR.  (M)
